# SDR DALA2025072205501

- Difficulty date: July 18, 2025
- Submitted: July 22, 2025
- Operation: Air carrier
- Aircraft: N3761R
- Make and model: Boeing 737832
- Aircraft serial: 29628
- Aircraft time: 74,893 hours, 28,491 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1092841) CORROSION_ON UPPER/LOWER SKIN ON RH FLOOR SHIELD BTW STA 767-793 AT AFT CARGO COMPARTMENT. NEW SHIELD ON BTW STA 767-793 AT AFT CARGO COMPARTMENT P/N 146A8127-3 WAS FABRICATE DWG 146A8127 REV. C AND WAS REPLACED PER B737-800 SRM 51-40-02-0G.
